Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sexually active, having severe stomach cramps. Feels weak, not able to eat. Is it safe to take minigynon?

hi my name is cadijah and im 17 years old. i have really bad cramps . its sooo bad i cant even go to school or eat and sometimes i feel weak. i would take baralgin 10 for the pain but this makes the cramps tender and it hurts. yesterday i bought minigynon and i would like to know if i can take it just for my cramps. i am sexually active , but my cramps have cost me school work and i would just like to know if i can take this BCP.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Are you getting fever/ vomiting/ diarrhea. yellow discoloration of eyes and urine?
With the available described details, there appears to possibility of Acute viral gastroenteritis/ gall stone impaction.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should go for complete blood count, erythrocyte sedimentation rate, ultrasound imaging, and serum electrolytes, renal function test.
You should take complete antibiotic course, antispasmodics, probiotics, antipyretics, if needed.
You should maintain your hydration status by taking potassium rich liquids.
Take soft diet along with yogurt and banana.
Avoid milk and all milk related products.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor